# SDR CAL951021

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Condition: Cracked
- Location: Bs 980
- Part time: 68,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .25 INCH CRACK COMING FROM HI-LOCK HOLE ON BELT FRAME AT STA 980, LONGERON 16R.  THE CRACKED SECTION OF BELT FRAME WAS CUT OUT AND A NEW SECTION WAS SPLICED IN PER SRM 53-03, FIGURE 32.  (X)
